Skip to content

Does Nutrafol Make You Gassy? (Fact Checked)

⌚️ Got only 60 seconds?
We know that time is precious and not everyone enjoys reading long articles, as such, we suggest you to watch the following video, however, feel free to still read our article if you want more in-depth information!

Related Questions

1What Are Nutrafol Side Effects?

Nutrafol at a Glance

Side effects: Biotin, one of the ingredients of Nutrafol, may cause nausea, cramping and diarrhea, according to the company. Meanwhile, signs of biotin overdose may include skin rashes and higher blood sugar levels.

2Can Vitamin Supplements Cause Gas?

Certain vitamins and supplements may cause bloating and other GI symptoms. If you feel bloated after popping your daily vitamin or supplements, you may think the two are related — and you’d be right. According to experts, multivitamins and certain supplements are more likely to cause bloating than others.

3Does Nutrafol Help With Digestion?

Benefits. 16 broad spectrum enzymes designed to help break down food and improve digestion. Replenishing digestive enzymes supports absorption of nutrients essential to hair construction.

4How Long Does It Take For Nutrafol To Kick In??

When taken consistently, Nutrafol claims that men may begin to see results within 3 to 6 months, but results vary. In clinical trials, 83 percent of users experienced improved hair quality, while 72 percent saw improvement in scalp coverage.

5What Vitamins Can Cause Excessive Gas?

Vitamin E may result in unpleasant side effects, including flatulence and diarrhea if you are taking large doses, particularly on a long-term basis, according to Drugs.com.

6What Supplements Cause Intestinal Gas?

Medicines or Vitamins That Can Cause Gas, Bloating, or Burping
Aspirin.
Antacids.
Diarrhea medicines, such as Imodium, Kaopectate, and Lomotil.
Opioid pain medicines.
Fiber supplements and bulking agents, such as Citrucel, Fiberall, and Metamucil.

7Can Vitamin D Make You Gassy?

So while getting enough of this vitamin can help keep chronic gas and bloating at bay, too much vitamin D can lead to digestive difficulties and result in gas and bloating.